# SDR QXEA2009051200328

- Difficulty date: May 8, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 19,789 hours, 14,452 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SEA - GLD UNSAFE CAUTION MSG ON TAKEOFF ROLL ABORTED AT 75 KTS, DEPARTED ON RUNWAY 34C AT P1.  PLACED RADIO ALTIMETER SYSTEM ON MEL 34-44-1.  RETURNED TO SERVICE.  PERFORMED OPS TEST OF RADIO ALTIMETER IAW RIL 84-34-018 AND TC R344401.  OPS TEST GOOD, NO MESSAGES NOTED ACFT IS NOW CATII PLACARD REFLECTS CATII.  RETURNED TO SERVICE.  NO PARTS REPLACED.
